# SDR VNAA202301270001

- Difficulty date: January 27, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N602NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15463
- Aircraft time: 7,837 hours, 6,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD/AFT PANEL SIDE AT CORNER FOR STEP (ACCESS 832CT), PAX DOOR. FWD/AFT PANEL SIDE AT CORNER FOR STEP (ACCESS 832CT), PAX DOOR WERE REPAIRED PER CRJ-900 SRM-52-11-04-201-004- A01.
